MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP FOLEY TRAY - BARDEX I.C. WITH HYDROGEL AND BACTI-GUARD SILVER ALLOY; SURESTEP TRAY

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SURESTEP FOLEY TRAY - BARDEX I.C. WITH HYDROGEL AND BACTI-GUARD SILVER ALLOY; SURESTEP TRAY
Catalog Number A303314A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the cap of the water syringe was missing; however, none of the water leaked.The staff member that noticed the missing cap, used the tray; however, obtained a different water syringe as a precaution.No patient injury reported.
 
Additional Manufacturer Narrative
No physical sample was returned for evaluation.However, photo samples were received.Per the pictures provided, the reported issue could be confirmed that the cap of the water syringe was missing.Therefore the reported event was confirmed with an unknown cause.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "-visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.-attach the water filled syringe to the inflation port.-inflate catheter balloon using entire 10cc of sterile water provided in the prefilled syringe." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Received photo sample only.
 
Event or Problem Description

Brand Name
SURESTEP FOLEY TRAY - BARDEX I.C. WITH HYDROGEL AND BACTI-GUARD SILVER ALLOY
Common Device Name
SURESTEP TRAY
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6501016
Report Number1018233-2017-01861
Device Sequence Number16460819
Product Code MJC
UDI-Device Identifier00801741073786
UDI-Public(01)00801741073786(17)181031(10)NGAX0398
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue NumberA303314A
Device Lot NumberNGAX0398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2017
Supplement Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1